# SDR SWAA2013102821466

- Difficulty date: September 8, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 33,464 hours, 21,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 5956034
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE TIE DOWN TRACK SUPPORT CLIP CRACKED AT STATION 994.  R & R IAW CLIP SRM & DRAWING.
